# SDR AWXA200600048

- Difficulty date: January 11, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 24,321 hours, 9,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53585426200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FUSELAGE DENT REPORTED ON PHASE 9 CHECK AT EMPENNAGE BODY STATION 3731, UPPER STR/SPAR 1.  MAINTENANCE REMOVED DAMAGED SKIN ON AFT FUSELAGE TAIL SKIN.  FABRICATED REPAIR DOUBLER IAW AMERICA WEST AIRLINES ER 26-5358-06011-RA2.  INSTALLED FABRICATED REPAIR PARTS ON AFT FUSELAGE TAIL SKIN, EMPENNAGE BODY STATION 3731, UPPER STR/SPAR 1 IAW AWA ER 26-5358-06011-RA2.
